MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-COMPRESSOR,NEBULIZER,WITH CARRY BAG

MEDLINE INDUSTRIES, LP; DBD-COMPRESSOR,NEBULIZER,WITH CARRY BAG
Catalog Number HCSFISHNEBH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that when giving a treatment "there was no mist coming out of the nebulizer".Due to this, no medication could be given and the patient had to go to their doctor.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Medication is not coming out of machine.

Common Device Name
DBD-COMPRESSOR,NEBULIZER,WITH CARRY BAG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21093566
Report Number1417592-2025-00010
Device Sequence Number9105881
Product Code BTI
UDI-Device Identifier10884389197455
UDI-Public10884389197455
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHCSFISHNEBH
Device Lot Number6462206
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown